Preprints and Accepted Papers

Last Update: 7/21/2014   back to  PSU Algebra & Number Theory

 

George Andrews

See also http://www.math.psu.edu/andrews/preprints.html


W. D. Brownawell

·   MR1916653 (2003g:11080) Brownawell, W. Dale; Papanikolas, Matthew A. Linear independence of gamma values in positive characteristic. J. Reine Angew. Math. 549 (2002), 91–148. (Reviewer: David Goss), 11J93 (11G09 33E50).    preprint dvi

 

Donald James

·   MR1717297 (2000i:11060) James, Donald G. Bianchi groups and integral quadratic forms. Group theory (Beijing, 1996), 69–79, Springer, Singapore, 1998. (Reviewer: Christine Bachoc), 11E57 (11E12 11F06 20H10). preprint dvi.

 

·   MR1732356 (2001a:11060) James, Donald G. Primitive local densities for unimodular quadratic forms. Integral quadratic forms and lattices (Seoul, 1998), 129–134, Contemp. Math., 249, Amer. Math. Soc., Providence, RI, 1999. (Reviewer: Hidenori Katsurada), 11E08. preprint  dvi.

 

Wen-Ching Winnie Li

·   "In search of Randomness: Distribution of eigenvalues", (Proc. of "Various aspects of mathematics", Hong Kong 1996).

 

·   MR1732102 (2001f:11151) Chai, Ching-Li(1-PA); Li, Wen-Ching Winnie(1-PAS) Function fields: arithmetic and applications. (English summary) Applications of curves over finite fields (Seattle, WA, 1997), 189–199, Contemp. Math., 245, Amer. Math. Soc., Providence, RI, 1999.  11M38 (11L05 11R58). preprint

 

·   MR1691542 (2000h:11123) Li, Wen-Ching Winnie(1-PAS) Eigenvalues of Ramanujan graphs. Emerging applications of number theory (Minneapolis, MN, 1996), 387–403, IMA Vol. Math. Appl., 109, Springer, New York, 1999.  11T60 (05C50 11F25 11L05) . preprint dvi

 

·   MR1671665 (2000b:11100) Li, Wen-Ching Winnie Character sums over p-adic fields. J. Number Theory 74 (1999), no. 2, 181–229. (Reviewer: J. Browkin), 11L40 (11S15 94A55 94B60). preprint dvi

 

Jeremy K. Lovejoy

· MR1802717 (2002b:11147)  Lovejoy, Jeremy(1-WI) Ramanujan-type congruences for three colored Frobenius partitions. (English summary)  J. Number Theory 85 (2000), no. 2, 283–290.  11P83 (11F11) .  preprint dvi .


·  MR1822684 (2002k:11185) Lovejoy, Jeremy Divisibility and distribution of partitions into distinct parts. Adv. Math. 158 (2001), no. 2, 253–263, 11P82 (11F30).   preprint  dvi.   


·  MR1933393 (2003j:11124)  Andrews, G. E.(1-PAS); Lewis, R. P.(4-SUSX-SM); Lovejoy, J. Partitions with designated summands.  Acta Arith. 105 (2002), no. 1, 51–66.   11P82 (05A17 11F11 11P83). preprint dvi.   


· MR1880828 (2003c:11136) Lovejoy, Jeremy; Ono, Ken Extension of Ramanujan's congruences for the partition function modulo powers of 5. J. Reine Angew. Math. 542 (2002), 123–132. (Reviewer: Scott Ahlgren), 11P83 (11F11 11F37) . preprint dvi.   


· MR1879133 (2002k:11181) Corteel, Sylvie; Lovejoy, Jeremy Frobenius partitions and the combinatorics of Ramanujan's 1ψ1 summation. J. Combin. Theory Ser. A 97 (2002), no. 1, 177–183. (Reviewer: George E. Andrews), 11P81 (05A17 33D15).    preprint dvi.    

 

 

Eric Mortenson

 

Matt Papanikolas

·  MR1916653 (2003g:11080) Brownawell, W. Dale; Papanikolas, Matthew A. Linear independence of gamma values in positive characteristic. J. Reine Angew. Math. 549 (2002), 91–148. (Reviewer: David Goss), 11J93 (11G09 33E50).     preprint. 

·  MR1781332 (2002a:11068) Papanikolas, Matthew A. Canonical heights on elliptic curves in characteristic p. Compositio Math. 122 (2000), no. 3, 299–313. (Reviewer: Kenneth Kramer), 11G50 (11G05 11G07).  preprint.

 

David Penniston

· MR1695033 (2001b:14077) Penniston, David Unipotent groups associated to reduced curves. Trans. Amer. Math. Soc. 352 (2000), no. 11, 5025–5043. (Reviewer: Dino J. Lorenzini), 14L17 (14H40) .   preprint  

·  MR1760669 (2001b:14050) Penniston, David Unipotent groups and curves of genus two. Math. Ann. 317 (2000), no. 1, 57–78. (Reviewer: Mihnea Popa), 14H40 (14H20 14L17).   preprint   

·MR1840487 (2003c:11137b) Ono, Ken; Penniston, David Corrigendum: "The 2-adic behavior of the number of partitions into distinct parts''. J. Combin. Theory Ser. A 95 (2001), no. 1, 196. (Reviewer: Scott Ahlgren), 11P83 (11F30).  preprint

 

Leonid Vaserstein

·  (with R. Gar-El)  On the Diophantine equation  a³+ b³+ c³+ d³ = 0, J. Number Theory, 94:2  (June 2002),  219-223. MR 2003d:11039 Z1031.11015..  dvi   |  ps | pdf |.

·  (with E.R.Wheland), Vanishing polynomial sums,  Comm. in Algebra 31:2 (2003), 751 - 772. MR1968922 .     Z1073.12001.. dvi   | ps | pdf |.

·  On the Whitehead determinant for semi-local rings,    Journal of Algebra  283:2 (2005), 690-699.   Z1059.19002 MR2111217.   ps      pdf            

·  (with U. Onn and A.Prasad) A note on Bruhat decomposition of GL(n) over local principal ideal rings, Communications in Algebra (2006),  no. 11, 4119--4130.  MR2267575 .     Zbl 1112.15020.  9 pp.  math.GR/0506094 [abs, ps, pdf, other] .

·  Polynomial parametrization  for the solutions of Diophantine equations   and arithmetic groups , 30 pp., Annals of Math. 171:2 (March of 2010),   979–1009. abstract. MR2630059. Zbl 05712747  pdf.

 

Yuri Zarhin

·  MR1681649 (2000d:11075) Zarhin, Yuri G. Torsion of abelian varieties, Weil classes and cyclotomic extensions. Math. Proc. Cambridge Philos. Soc. 126 (1999), no. 1, 1–15. (Reviewer: Dino J. Lorenzini), 11G10 (14K15).        preprint

·  MR1654994 (2000a:14008) Zarhin, Yu. G.; Moonen, B. J. J. Weil classes and Rosati involutions on complex abelian varieties. Recent progress in algebra (Taejon/Seoul, 1997), 229–236, Contemp. Math., 224, Amer. Math. Soc., Providence, RI, 1999. (Reviewer: Juan-Carlos Naranjo), 14C25 (14C30 14K05) .       preprint  

·  MR1652189 (99j:11069) Silverberg, A.; Zarhin, Yu. G. Subgroups of inertia groups arising from abelian varieties. J. Algebra 209 (1998), no. 1, 94–107. (Reviewer: Ben Moonen), 11G10 (14K15)       preprint.    

·  MR1871981 (2002k:14027) Silverberg, A.; Zarhin, Yu. G. Étale cohomology and reduction of abelian varieties. Bull. Soc. Math. France 129 (2001), no. 1, 141–157. (Reviewer: Antoine Ducros), 14F20 (11G10 14K05)  . preprint.

·   MR1744959 (2001g:14073) Silverberg, A.; Zarhin, Yu. G. Reduction of abelian varieties. The arithmetic and geometry of algebraic cycles (Banff, AB, 1998), 495–513, NATO Sci. Ser. C Math. Phys. Sci., 548, Kluwer Acad. Publ., Dordrecht, 2000. (Reviewer: Joseph H. Silverman), 14K15 (11G10) .preprint.   

·  MR1640087 (99k:11085) Silverberg, A.; Zarhin, Yu. G. Semistable reduction of abelian varieties over extensions of small degree. 

J. Pure Appl. Algebra 132 (1998), no. 2, 179–193. (Reviewer: Dino J. Lorenzini), 11G10 (14K15). preprint. 

·  MR2641207 (2011c:14125) Zarhin, Yuri Cubic surfaces and cubic threefolds, Jacobians and intermediate Jacobians. Algebra, arithmetic, and geometry: in honor of Yu. I. Manin. Vol. II, 687–691, Progr. Math., 270, Birkhäuser Boston, Inc., Boston, MA, 2009. (Reviewer: Lei Yang), 14K30 (14J30) .     arxiv.org

 


back to  PSU Algebra & Number Theory